# SDR USAA2009102692868

- Difficulty date: October 25, 2009
- Submitted: October 27, 2009
- Operation: Air carrier
- Aircraft: N185UW
- Make and model: Airbus A321-211
- Aircraft serial: 1666
- Aircraft time: 28,060 hours, 9,997 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2514355
- Condition: Missing
- Location: Cabin
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 1548 - SEA-PHL - EMERGENCY LIGHTS - RED EMERGENCY LIGHT LENS AT SEAT 10C IS MISSING.  REPLACED EMERGENCY LIGHT LENS AT SEAT 10C.  OPERATIONAL CHECK WAS GOOD.
